# SDR UALA2013041702625

- Difficulty date: April 16, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 86,343 hours, 13,707 cycles
- Engine: Pwa PW4060
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 46188
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EGT MESSAGE.   REPLACED RIGHT AFT EGT HARNESS AND 'J' BOX. RAN ENGINE AND FOUND NORMAL OPS AND INDICATIONS
